Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 51, NWS Atlanta, GA

May 25, 20147 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 6:11 PM EDT for 7 counties in Georgia. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2014, 6:11 PM EDT (22:11 UTC)
Expired
May 25, 2014, 6:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Barrow County, GA, Clarke County, GA, Greene County, GA, Jackson County, GA, Morgan County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 123 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:15 PM EDTHAIL 14 Nnw Statham, GA
May 25, 6:25 PM EDTTSTM WND DMG2 E Bogart, GATWO STORY METAL SCAFFOLDING BLEW OVER.
May 25, 6:40 PM EDTTSTM WND DMG3 N Farmington, GANUMEROUS TREES AND POWERLINES DOWN THROUGHOUT THE COUNTY. MUCH OF IT IN THE BISHOP AND FARMINGTON REGION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
896 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WUUS52 KFFC 252211
SVRFFC
GAC013-059-133-157-211-219-297-252245-
/O.NEW.KFFC.SV.W.0051.140525T2211Z-140525T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREENE COUNTY IN EAST CENTRAL GEORGIA
  EASTERN BARROW COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
  EASTERN WALTON COUNTY IN NORTH CENTRAL GEORGIA
  CLARKE COUNTY IN NORTHEAST GEORGIA
  SOUTH CENTRAL JACKSON COUNTY IN NORTHEAST GEORGIA
  OCONEE COUNTY IN NORTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS 
EXTENDED FROM WINDER SOUTHWARD THROUGH MONROE TO RUTLEDGE...AND ARE 
MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOSTWICK...STATHAM...NORTH HIGH SHOALS...BOGART...BISHOP...
  WATKINSVILLE...ATHENS AND WHITEHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3401 8333 3386 8327 3382 8330 3379 8328
      3377 8329 3374 8322 3368 8320 3361 8366
      3406 8373
TIME...MOT...LOC 2209Z 251DEG 23KT 3367 8354

$$
30
1 follow-up statement
089 
WWUS52 KFFC 252228
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT SUN MAY 25 2014

GAC013-059-133-157-211-219-297-252245-
/O.CON.KFFC.SV.W.0051.000000T0000Z-140525T2245Z/
OCONEE GA-MORGAN GA-BARROW GA-CLARKE GA-GREENE GA-JACKSON GA-
WALTON GA-
628 PM EDT SUN MAY 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN WALTON...SOUTH CENTRAL JACKSON...NORTHWESTERN GREENE...
CLARKE...EASTERN BARROW...NORTHERN MORGAN AND OCONEE COUNTIES...

AT 626 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BOSTWICK..MOVING 
NORTHEAST AT 35 MPH. THIS STORM RECENTLY PRODUCED A 52 MPH WIND GUST 
AND 1 INCH HAIL AS IT MOVED ACROSS CARL GEORGIA

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTVILLE...BOGART...FARMINGTON...BISHOP...SALEM...BEAR CREEK
RESERVOIR...WATKINSVILLE...WRAYSWOOD...WESTGATE PARK...BEECHWOOD
HILLS...OCONEE HEIGHTS...STATE BOTANICAL GARDEN OF GEORGIA...ROSE
HILL...JAMES HOLLAND YOUTH SPORTS COMPLEX...WHITEHALL...ATHENS...
BARRETTS MILL AND BARNETT SHOALS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE AND LARGE HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3401 8333 3386 8328 3383 8330 3379 8328
      3377 8329 3374 8322 3368 8320 3363 8361
      3406 8373
TIME...MOT...LOC 2227Z 247DEG 29KT 3376 8346

$$
30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:51 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 25, 2:51 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SUN MAY 25 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH
AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS
SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED
SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL
SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER
VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING
CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE
ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS
STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE
NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED.
THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE
SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON.
ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN
MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER
HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE.

01

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE
ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE
AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO
ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING
OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS.

31

/ISSUED 412 AM EDT SUN MAY 25 2014/
A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL
CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE
CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER
TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE
INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE
DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY
MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS
FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE
PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED
THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD
AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A
RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE
NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING
AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL
RUNS.

GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO
NORMS.

BAKER

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA POP ACROSS NORTH AND EAST GA. SO FAR THEY ARE STAYING AWAY
FROM THE TAF SITES BUT SHOULD SEE SOME BUY 20-22Z. WILL CONTINUE TO
SEE VFR THROUGH THE PERIOD EXCEPT IN AND AROUND ANY TSRA
DEVELOPMENT. WINDS SHOULD STAY OUT OF THE W TO NW THEN TURN TO THE
EAST AFTER SUNSET. THE WINDS WILL TURN BACK TO THE W BY 14-16Z MON
AS MIXING BEGINS. WIND SPEEDS WILL STAY 10KT OR LESS WITH SOME
STRONGER GUST IN AND AROUND TSRA. VSBYS AND CEILINGS WILL STAY VFR
EXCEPT IN TSRA ALSO.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  86  67  88 /  30  40  30  40
ATLANTA         67  87  69  86 /  30  30  30  30
BLAIRSVILLE     59  83  61  82 /  30  30  30  40
CARTERSVILLE    63  88  64  87 /  30  30  30  30
COLUMBUS        68  91  69  89 /  10  20  20  20
GAINESVILLE     65  85  67  86 /  30  40  30  30
MACON           66  88  67  89 /  20  40  30  30
ROME            62  87  64  88 /  20  30  30  30
PEACHTREE CITY  63  88  65  87 /  20  30  30  30
VIDALIA         68  88  70  89 /  30  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....31
AVIATION...01
Hazardous weather outlook, May 25, 5:30 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SUN MAY 25 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 PM EDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH
ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS
AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE
COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE
AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO
HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG
AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN
THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 25, 5:28 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             ANSLEY PARK             33.79N  84.38W
05/25/2014  E0.75 INCH       FULTON             GA   BROADCAST MEDIA

&&

EVENT NUMBER FFC1400608

NLIST
Special weather statement, May 25, 5:28 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN MAY 25 2014

GAZ047>049-252200-
528 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NEWTON...MORGAN AND WALTON COUNTIES UNTIL 600 PM EDT...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRICK STORE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NEWTON...MORGAN AND WALTON COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BRICK
STORE...REESE...RUTLEDGE AND HARD LABOR CREEK STATE PARK.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3348 8359 3349 8363 3352 8368 3356 8380
      3365 8380 3367 8356
TIME...MOT...LOC 2129Z 279DEG 19KT 3360 8374
Local storm report, May 25, 5:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             3 WNW MOUNT PLEASANT    34.38N  83.48W
05/25/2014  E1.75 INCH       BANKS              GA   911 CALL CENTER

&&

EVENT NUMBER FFC1400609

NLIST
Local storm report, May 25, 5:51 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             2 NW MONROE             33.82N  83.74W
05/25/2014  E0.75 INCH       WALTON             GA   911 CALL CENTER

&&

EVENT NUMBER FFC1400610

NLIST
Special weather statement, May 25, 5:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT SUN MAY 25 2014

GAZ076-086-252230-
556 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 630 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THREE POINTS...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS EMANUEL AND JEFFERSON COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLEMANS LAKE AND THREE
POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3272 8219 3282 8241 3284 8231 3281 8219
TIME...MOT...LOC 2157Z 016DEG 5KT 3280 8223
Local storm report, May 25, 6:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             POCATALIGO              34.20N  83.28W
05/25/2014  E1.00 INCH       MADISON            GA   911 CALL CENTER

&&

EVENT NUMBER FFC1400611

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:52 PM EDTSpecial Weather StatementFFCWhite23 min
May 25, 2:10 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White35 min
May 25, 2:29 PM EDTSpecial Weather StatementFFCPolk31 min
May 25, 2:41 PM EDTSpecial Weather StatementFFCUnion34 min
May 25, 3:10 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White35 min
May 25, 3:47 PM EDTSpecial Weather StatementFFCCatoosa28 min
May 25, 3:52 PM EDTSpecial Weather StatementFFCWhite23 min
May 25, 3:58 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White32 min
May 25, 4:22 PM EDTSpecial Weather StatementFFCFulton23 min
May 25, 4:25 PM EDTSevere Thunderstorm WarningFFCBanks, Hall35 min
May 25, 4:46 PM EDTSpecial Weather StatementFFCDeKalb29 min
May 25, 4:55 PM EDTSevere Thunderstorm WarningFFCFannin35 min
May 25, 4:59 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Madison31 min
May 25, 5:06 PM EDTSpecial Weather StatementFFCGwinnett24 min
May 25, 5:20 PM EDTSpecial Weather StatementFFCBarrow, Walton25 min
May 25, 5:28 PM EDTSpecial Weather StatementFFCNewton32 min
May 25, 5:31 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
May 25, 5:33 PM EDTSevere Thunderstorm WarningFFCMadison42 min
May 25, 5:41 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton34 min
May 25, 5:56 PM EDTSpecial Weather StatementFFCEmanuel34 min
May 25, 6:10 PM EDTSevere Thunderstorm WarningFFCEmanuel50 min
May 25, 6:35 PM EDTSevere Thunderstorm WarningFFCEmanuel40 min
May 25, 6:45 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jackson, Madison, Oconee, Oglethorpe45 min
May 25, 7:18 PM EDTSpecial Weather StatementFFCCandler12 min
May 25, 7:27 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes48 min
May 25, 7:28 PM EDTSpecial Weather StatementFFCGreene32 min
May 25, 7:34 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro41 min
May 25, 7:55 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Putnam35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.